Record number :
934664
Title of article :
q-Extensions of certain Erdélyi type integrals
Author/Authors :
C.M. Joshi، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2006
Pages :
7
From page :
642
To page :
648
Abstract :
Recently we discovered several new Erdélyi type integrals. In the present paper, it is shown how the q-extensions of all those integrals involving and representing certain q-hypergeometric functions can be developed. The well-known special cases and applications of these q-integrals are also pointed out. © 2005 Elsevier Inc. All rights reserved
Keywords :
q-Integrals , Erdélyi type integrals , q-Hypergeometric functions
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
2006
Link To Document :
بازگشت